# SDR ASOA202009124023S

- Difficulty date: September 12, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N12142
- Make and model: Emb EMB-145XR
- Aircraft serial: 145735
- Aircraft time: 44,202 hours, 27,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seats 19a-21a
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT ASSEMBLY FOR SEATS 19A-21A.  OPERATIONALLY TESTED WITH NO DEFECTS AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
